`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 15,Number 2,     March 2016

1

On the nonlocal Cahn-Hilliard-Brinkman and Cahn-Hilliard-Hele-Shaw systems    Pages : 299 - 317

Francesco Della Porta and Maurizio Grasselli

 Abstract       References       Full Text      Related Articles

2

Traveling wave solutions of a reaction-diffusion equation with state-dependent delay    Pages : 319 - 334

Guo Lin and Haiyan Wang

 Abstract       References       Full Text      Related Articles

3

Remarks on weak solutions of fractional elliptic equations    Pages : 335 - 340

Wanwan Wang,  Hongxia Zhang and Huyuan Chen

 Abstract       References       Full Text      Related Articles

4

The stability of nonlinear Schrödinger equations with a potential in high Sobolev norms revisited    Pages : 341 - 365

Myeongju Chae and Soonsik Kwon

 Abstract       References       Full Text      Related Articles

5

Optimal Szegö-Weinberger type inequalities    Pages : 367 - 383

Friedemann Brock,  Francesco Chiacchio and Giuseppina di Blasio

 Abstract       References       Full Text      Related Articles

6

Existence and nonexistence of positive solutions to an integral system involving Wolff potential    Pages : 385 - 398

Wu Chen and Zhongxue Lu

 Abstract       References       Full Text      Related Articles

7

Boundary value problems for a semilinear elliptic equation with singular nonlinearity    Pages : 399 - 412

Zongming Guo and Yunting Yu

 Abstract       References       Full Text      Related Articles

8

Multi-bump positive solutions of a fractional nonlinear Schrödinger equation in $\mathbb{R}^N$    Pages : 413 - 428

Weiming Liu and Lu Gan

 Abstract       References       Full Text      Related Articles

9

Schrödinger-Kirchhoff-Poisson type systems    Pages : 429 - 444

Cyril Joel Batkam and João R. Santos Júnior

 Abstract       References       Full Text      Related Articles

10

Positive solution for the Kirchhoff-type equations involving general subcritical growth    Pages : 445 - 455

Jiu Liu,  Jia-Feng Liao and Chun-Lei Tang

 Abstract       References       Full Text      Related Articles

11

Competing interactions and traveling wave solutions in lattice differential equations    Pages : 457 - 475

E. S. Van Vleck and Aijun Zhang

 Abstract       References       Full Text      Related Articles

12

One dimensional $p$-th power Newtonian fluid with temperature-dependent thermal conductivity    Pages : 477 - 494

Tao Wang

 Abstract       References       Full Text      Related Articles

13

Reaction-Diffusion equations with spatially variable exponents and large diffusion    Pages : 495 - 506

Jacson Simsen,  Mariza Stefanello Simsen and Marcos Roberto Teixeira Primo

 Abstract       References       Full Text      Related Articles

14

Local regularity of the magnetohydrodynamics equations near the curved boundary    Pages : 507 - 517

Jae-Myoung  Kim

 Abstract       References       Full Text      Related Articles

15

Uniqueness of solutions for elliptic systems and fourth order equations involving a parameter    Pages : 519 - 533

Craig Cowan

 Abstract       References       Full Text      Related Articles

16

Existence and concentration of solutions for a non-linear fractional Schrödinger equation with steep potential well    Pages : 535 - 547

César E. Torres Ledesma

 Abstract       References       Full Text      Related Articles

17

Elliptic systems with boundary blow-up: existence, uniqueness and applications to removability of singularities    Pages : 549 - 562

Jorge García-Melián,  Julio D. Rossi and José C. Sabina de Lis

 Abstract       References       Full Text      Related Articles

18

Concentration of solutions for the fractional Nirenberg problem    Pages : 563 - 576

Zhongyuan Liu

 Abstract       References       Full Text      Related Articles

19

Center problem for systems with two monomial nonlinearities    Pages : 577 - 598

Armengol Gasull,  Jaume Giné and Joan Torregrosa

 Abstract       References       Full Text      Related Articles

20

Existence and concentration of semiclassical solutions for Hamiltonian elliptic system    Pages : 599 - 622

Jian Zhang,  Wen Zhang and Xiaoliang Xie

 Abstract       References       Full Text      Related Articles

21

Non-sharp travelling waves for a dual porous medium equation    Pages : 623 - 636

Jing Li,  Yifu Wang and Jingxue Yin

 Abstract       References       Full Text      Related Articles

22

Asymptotic analysis of a spatially and size-structured population model with delayed birth process    Pages : 637 - 655

Dongxue Yan and Xianlong Fu

 Abstract       References       Full Text      Related Articles

23

Some observations on the Green function for the ball in the fractional Laplace framework    Pages : 657 - 699

Claudia Bucur

 Abstract       References       Full Text      Related Articles